Free Access
Volume 7, 2002
Page(s) 597 - 614
Published online 15 September 2002
  1. A. Ambrosetti and P.H. Rabinowitz, Dual variational methods in critical point theory and applications. J. Funct. Anal. 14 (1973) 349-381. [CrossRef] [Google Scholar]
  2. H. Berestycki and P.L. Lions, Nonlinear scalar field equations I. Arch. Rational Mech. Anal. 82 (1983) 313-346. [MathSciNet] [Google Scholar]
  3. H. Berestycki, T. Gallouët and O. Kavian, Equations de Champs scalaires euclidiens non linéaires dans le plan. C. R. Acad. Sci. Paris Sér. I Math. 297 (1983) 307-310. [Google Scholar]
  4. H. Brezis, Analyse fonctionnelle. Masson (1983). [Google Scholar]
  5. V. Coti Zelati and P.H. Rabinowitz, Homoclinic type solutions for a semilinear elliptic PDE on Formula . Comm. Pure Appl. Math. XIV (1992) 1217-1269. [Google Scholar]
  6. I. Ekeland, Convexity methods in Hamiltonian Mechanics. Springer (1990). [Google Scholar]
  7. L. Jeanjean, On the existence of bounded Palais-Smale sequences and application to a Landesman-Lazer-type problem set on Formula . Proc. Roy. Soc. Edinburgh Sect. A 129 (1999) 787-809. [MathSciNet] [Google Scholar]
  8. P.L. Lions, The concentration-compactness principle in the calculus of variations. The locally compact case. Parts I and II. Ann. Inst. H. Poincaré Anal. Non Linéaire 1 (1984) 109-145 and 223-283. [Google Scholar]
  9. P.H. Rabinowitz, On a class of nonlinear Shrödinger equations. ZAMP 43 (1992) 270-291. [Google Scholar]
  10. C.A. Stuart, Bifurcation in Formula for a semilinear elliptic equation. Proc. London Math. Soc. 57 (1988) 511-541. [CrossRef] [MathSciNet] [Google Scholar]
  11. C.A. Stuart and H.S. Zhou, A variational problem related to self-trapping of an electromagnetic field. Math. Meth. Appl. Sci. 19 (1996) 1397-1407. [CrossRef] [Google Scholar]
  12. C.A. Stuart and H.S. Zhou, Applying the mountain-pass theorem to an asymtotically linear elliptic equation on Formula . Comm. Partial Differential Equations 24 (1999) 1731-1758. [CrossRef] [MathSciNet] [Google Scholar]
  13. A. Szulkin and W. Zou, Homoclinic orbits for asymptotically linear Hamiltonian systems. J. Funct. Anal. 187 (2001) 25-41. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.